# SDR FDEA202403290409

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 38,504 hours, 21,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  658     52-10  6061     29MAR24 12:02 LRD  FACT  L1 DOOR ASSIST BOTTLE PRESSURE LOW     FACT 29MAR24 18:22   LRD  AMM: 52_10_14_03_02  SERVICED L1 EMERGENCY OPERATION CYLINDER TO 1700PSI  PER A300 AMM 52_10_14_03_02
